Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

More than usual bowel movements during periods, bleeds now and stings while urinating. Is this normal ?

iI m a 14 almost 15 year old female and during my period I always poo more then normal, but this time, it kept going even after my period ended (about 3 weeks ago?)... it has slowed down in the past week or so but my butthole still stings whenever I pee and when I poo, it bleeds a little... So I have a few question.. 1. Is it normal to poo more during a period, and 2. Is it normal for the hole to be bleeding and stinging?
Asked On : Tue, 27 Nov 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
1. Because of the menstrual changes in the uterus the blood supply to the nearby rectum can increase and it can get irritated leading to increased frequency in passing stools.
2.Because of this there is possibility for mucosal damage which might have led to bleeding and stinging. So you better consult gynecologist or general surgeon and take treatment for this.
Take care.
Answered: Tue, 27 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor